# SDR SWIA200514640

- Difficulty date: February 23, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 6,165 hours, 5,379 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0767
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 8,400 hours, 6,613 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, GOT SPOILERONS FAULT MESSAGE.  REPLACED NR 2 SECU IAW MM 27-61-05, OPERATIONAL CHECKS GOOD.
